# SDR CALA2017112204184

- Difficulty date: November 22, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 83,221 hours, 11,084 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Part number: 8102087
- Part serial: 1089
- Condition: Broken
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE WARNING MESSAGE FOR THE CREW REST UPPER DOO.  BRIEF SMOKE ODOR NOTED IN CABIN AND FLT DECK. FOUND LT HEAT EXCHANGER BROKEN AND DUCT LOOSE.  FOUND DAMAGED LEFT PACK RAM AIR SCOOP.  REMOVED AND REPLACED LEFT DUAL HEAT EXCHANGER AND RAM AIR INLET DUCT IAW AMM 21-52-01, 21-52-22.  REPLACED RAM AIR INLET DOOR DOOR SEAL ASSY.  REPLACED THE LAMPS IN THE STAIR LIGHTS IAW AMM 33-29-15,  OPS CHECKED GOOD.  NO EVIDENCE OF SMOKE ODOR.
